# SDR SIMA20140529006

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 28,943 hours, 26,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT INOPERATIVE.  DEFERRED CAPTAIN'S FLASHLIGHT IAW MEL 25-53 AUTH 051350-C M PROCEDURES COMPLIED WITH.  R & R CAPTAIN`S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD. MEL RESTORED.
